| Model Number |
2700TFX21MM |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Endocarditis (1834); Heart Failure/Congestive Heart Failure (4446); Insufficient Information (4580)
| Date of Event |
07/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was learned via the patient registry that a patient with a 21 mm 2700tfx pericardial aortic valve underwent redo aortic valve replacement after an implant duration of six (6) years, six (6) months due to endocarditis with subvalvular abscess caused by enterococcus.The patient initially presented with heart failure.The explanted valve was replaced with a 23 mm 11500a inspiris valve.The patient was stable post procedure and then discharged on pod #8.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, b5, b7, g3, g6, h2, h6.Based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
It was learned via the patient registry that a patient with a 21mm 2700tfx pericardial aortic valve underwent redo aortic valve replacement after an implant duration of six (6) years, six (6) months due to unknown reasons.The explanted valve was replaced with a 23mm 11500a inspiris valve.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.